Pacific Journal of Mathematics

On the number of primitive Pythagorean triangles with area less than $n$.

Roy E. Wild

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 85-91.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044611

Mathematical Reviews number (MathSciNet)
MR0067912

Zentralblatt MATH identifier
0065.27601

Subjects
Primary: 10.0X

Citation

Wild, Roy E. On the number of primitive Pythagorean triangles with area less than $n$. Pacific J. Math. 5 (1955), no. 1, 85--91. https://projecteuclid.org/euclid.pjm/1103044611


Export citation